Annals of Functional Analysis

A New Half-Discrete Mulholland-Type Inequality with Parameters

Bicheng Yang

Full-text: Open access


‎By means of weight functions and Hadamard's inequality‎, ‎a new half-discrete‎ ‎Mulholland-type inequality with a best constant factor is given‎. ‎A best‎ ‎extension with parameters‎, ‎some equivalent forms‎, ‎the operator expressions‎ ‎as well as some particular cases are also considered‎.

Article information

Ann. Funct. Anal., Volume 3, Number 1 (2012), 142-150.

First available in Project Euclid: 12 May 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26D15: Inequalities for sums, series and integrals
Secondary: 47A07: Forms (bilinear, sesquilinear, multilinear)

Mulholland-type inequality ‎weight function ‎equivalent ‎form


Yang, Bicheng. A New Half-Discrete Mulholland-Type Inequality with Parameters. Ann. Funct. Anal. 3 (2012), no. 1, 142--150. doi:10.15352/afa/1399900031.

Export citation


  • L. Azar, On some extensions of Hardy-Hilbert's inequality and Applications, J. Inequal. App. 2008, Art. ID 546829, 14 pp.
  • B. Arpad and O. choonghong, Best constant for certain multilinear integral operator, J. Inequal. Appl. 2006, Art. ID 28582, 12 pp.
  • G.H. Hardy, J.E. Littlewood and G. Pćlya, Inequalities, Cambridge University Press, Cambridge, 1934.
  • J. Jin and L. Debnath, On a Hilbert-type linear series operator and its applications, J. Math. Anal. Appl. 371 (2010), no. 2, 691–704.
  • M. Krnić and J. Pečarić, Hilbert's inequalities and their reverses, Publ. Math. Debrecen, 67 (2005), no. 3-4, 315–331.
  • J. Kuang and L. Debnath, On Hilbert's type inequalities on the weighted Orlicz spaces, Pacific J. Appl. Math. 1 (2007), no. 1, 95–103.
  • J. Kuang, Applied Inequalities, Shangdong Science Technic Press, Jinan, 2004 (China).
  • J. Kuang, Introduction to Real Analysis, Hunan Education Press, Chansha, 1996 (China).
  • Y. Li and B. He, On inequalities of Hilbert's type, Bull. Austral. Math. Soc. 76 (2007), no. 1, 1–13.
  • D.S. Mitrinović, J. Pečarić and A.M. Fink, Inequalities Involving Functions and their Integrals and Derivatives, Kluwer Acaremic Publishers, Boston, 1991.
  • B. Yang, Hilbert-type Integral Inequalities, Bentham Science Publishers Ltd., 2009.
  • B. Yang, Discrete Hilbert-type Inequalities, Bentham Science Publishers Ltd., 2011.
  • B. Yang, An extension of Mulholand's inequality, Jordan J. Math. Stat 3 (2010), no.3, 151–157.
  • B. Yang, On Hilbert's integral inequality, J. Math. Anal. Appl. 220 (1998), 778–785.
  • B. Yang, The Norm of Operator and Hilbert-type Inequalities, Science Press, Beijin, 2009 (China).
  • B. Yang and I. Brnetić, M. Krnić and J. Pečarić, Generalization of Hilbert and Hardy-Hilbert integral inequalities, Math. Ineq. and Appl. 8 (2005), no. 2, 259–272.
  • B. Yang and Th.M. Rassias, On the way of weight coefficient and research for Hilbert-type inequalities, Math. Inequal. Appl., 6 (2003), no. 4, 625–658.
  • B. Yang, A mixed Hilbert-type inequality with a best constant factor, Int. J. Pure Appl. Math. 20 (2005), no. 3, 319–328.
  • B. Yang, A half-discrete Hilbert's inequality, J. Guangdong Univ. Edu. 31 (2011), no. 3, 1–7.
  • B. Yang and Q. Chen, A half-discrete Hilbert-type inequality with a homogeneous kernel and an extension, J. Inequal. Appl. 124 (2011), doi: 10.1186/1029-242X-2011-124.
  • B. Yang and Th.M. Rassias, On a Hilbert-type integral inequality in the subinterval and its operator expression, Banach J. Math. Anal. 4 (2010), no. 2, 100–110.
  • W. Zhong, The Hilbert-type integral inequality with a homogeneous kernel of Lambda-degree, J. Inequal. Appl. 2008, no. 917392, 12 pp.